# SDR USAASA03114

- Difficulty date: September 19, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CDGU2000000
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LGA - FLT 2127 - EN ROUTE BOS-LGA, CREW RECEIVED 'AVNCS SMOKE' ECAM MESSAGE DURING FLIGHT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE AVIONICS COMPARTMENT SMOKE DETECTOR.  OK FOR SERVICE.  (M)
